PSL        esarms.com
bannednutrition.com
Results 1 to 7 of 7

Thread: Worried I might be having signs of Gyno

  1. #1

    Exclamation Worried I might be having signs of Gyno

    I've been on a 4 month cycle of 500mg of Test Cypionate per week first month was with Deca then just Test + Primo

    Then the following 2 months I'm on Test Cypionate 400mg per week and Winstrol + Masteron (alternating between Winstrol and Masteron every other day)

    I've been feeling a sensation of burning sometimes in my right nipple but that goes away after taking Nolvadex and yes I am on Arimidex 12.5mg every other day as well.

    I did go see a doctor and she touched my chest and said that's not gyno that's just regular body fat in your breast.

    I just wanna make sure because if I like kinda hit my right nipple I feel there is a slight discomfort which I don't feel on the left one.

    My nipple doesn't look puffy or anything it's just this burning sensation or discomfort when I hit my right chest that's worrying me.

    Should I take Letrozol until the symptoms go or is this normal during a cycle?

    Speaking of Cycle, this is like my 5th cycle in the past 3 years

  2. #2
    Iím not going to lie, Iím very confused as to what your cycle actually is. It kinda reads like youíre switching compounds a lot. This to me doesnít seem like it would be easy to keep your estrogen stable with those compounds aromatizing at different rates.

    I usually get sore nipples just before they start to get a little puffy. Thatís me though, everyoneís different.
    I would get some blood work if possible to see if youíre estrogen is high. Iím shocked that your doctor didnít want you to get blood work.
    Also, beware of what letro can do to you. Knocking your estrogen out completely will make you feel terrible.

  3. #3
    Quote Originally Posted by REDFOX1 View Post
    Iím not going to lie, Iím very confused as to what your cycle actually is. It kinda reads like youíre switching compounds a lot. This to me doesnít seem like it would be easy to keep your estrogen stable with those compounds aromatizing at different rates.

    I usually get sore nipples just before they start to get a little puffy. Thatís me though, everyoneís different.
    I would get some blood work if possible to see if youíre estrogen is high. Iím shocked that your doctor didnít want you to get blood work.
    Also, beware of what letro can do to you. Knocking your estrogen out completely will make you feel terrible.
    oh sorry I forgot to mention, she did request a blood test but never called me back to tell me anything so I assumed everything was fine otherwise she would have called.

    I'm going to call her tomorrow just to check what the results were.

  4. #4
    your cycle is just all over the place man... seriously, not good... i have no clue without seeing bloodwork... you need to get the panel results and post them... you are asking people to take a wild guess and diagnose you with no real facts aside from the fact you are all over the place... im certainly not going to just take a wild guess and then hope its right

  5. #5
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    1,953
    Your cycle is all over the place, so I'm sure you're an hormone rollercoaster. Don't throw in letro. Get bloodwork done, and see what is actually going on.

  6. #6
    will get blood work done. meanwhile, today all those burning sensations and stuff went away as if nothing was there. weird.

  7. #7
    not much anyone can do without bloodwork

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •